# SDR 2018FA0000119

- Difficulty date: March 23, 2018
- Submitted: March 23, 2018
- Operation: General aviation
- Aircraft: N573BA
- Make and model: Cessna 208B
- Aircraft serial: 208B5220
- Aircraft time: 2,796 hours, 6,216 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: 26221102
- Condition: Damaged
- Location: Flap Bellcrank
- Part time: 2,796 hours, 6,216 cycles
- Component: Rh Wing, Cessna
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE BRACKET THAT HOLDS THE BOLT THAT ATTACHES THE AFT INBOARD FLAP BELLCRANK WAS ELONGATED ON THE RIGHT SIDE.
